# SDR HEEA967145

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Needle Split
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH #1 AND #2 NEEDLE HAVE NEEDLE SPLIT. TIME SINCE REPAIR 6:35.
